Population biology of multispecies helminth infection: competition and coexistence.

Bottomley, C; Isham, V; Basáñez, MG; (2007) Population biology of multispecies helminth infection: competition and coexistence. Journal of theoretical biology, 244 (1). pp. 81-95. ISSN 0022-5193 DOI: https://doi.org/10.1016/j.jtbi.2006.07.022

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.jtbi.2006.07.022

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar